# SDR DALA2017011600362

- Difficulty date: January 15, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 70,440 hours, 52,491 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BHEC INSPECTION, A CRACK WAS FOUND ON CAP AT BS 1437 BETWEEN LONGERONS 1-2L. THE CAP WAS REPAIRED IAW ETI-88-17-003 REV. 3 AND ER/A 552910-14 REV. ORIGINAL.
